# SDR USAA2010050690917

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 32,244 hours, 11,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235358202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON STRINGER 41R BETWEEN FR35.3 TO FR35.4 & AT FR35.6.  REPAIRED STRINGER 41R WITH REPAIR SPLICES AT FR35.3 & AT FR35.6 WITH REPAIR SPLICES IAW EA 115146.
